Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 61, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jul 23, 2021, 6:43 PM MDT for Doña Ana County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 6:43 PM MDT (00:43 UTC)
- Expired
- Jul 23, 2021, 7:30 PM MDT
- In force
- 47 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 6 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 348 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
911
WUUS54 KEPZ 240043
SVREPZ
NMC013-240130-
/O.NEW.KEPZ.SV.W.0061.210724T0043Z-210724T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
643 PM MDT Fri Jul 23 2021
The National Weather Service in El Paso has issued a
* Severe Thunderstorm Warning for...
Southwestern Dona Ana County in south central New Mexico...
* Until 730 PM MDT.
* At 643 PM MDT, a severe thunderstorm was located 10 miles south of
Afton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West El Paso, Santa Teresa, Vado, Anthony, Sunland Park, Afton,
Mesquite, Chamberino, San Miguel, La Union, La Mesa, Union Pacific
Intermodal Terminal, Afton Generating Plant, Mount Riley, Aden
Crater and Kilbourne Hole.
This includes Interstate 10 in New Mexico between mile markers 145
and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3200 10719 3226 10673 3200 10661 3198 10664
3197 10662 3196 10663 3195 10662 3193 10663
3192 10662 3190 10665 3188 10663 3187 10664
3184 10660 3182 10660 3181 10655 3178 10679
3178 10705
TIME...MOT...LOC 0043Z 253DEG 25KT 3193 10694
HAIL...<.75IN
WIND...60MPH
$$
BROWN2 follow-up statements
813
WWUS54 KEPZ 240111
SVSEPZ
Severe Weather Statement
National Weather Service El Paso TX
711 PM MDT Fri Jul 23 2021
NMC013-240130-
/O.CON.KEPZ.SV.W.0061.000000T0000Z-210724T0130Z/
Dona Ana NM-
711 PM MDT Fri Jul 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN DONA ANA COUNTY...
At 711 PM MDT, a severe thunderstorm was located near La Union,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West El Paso, Santa Teresa, Vado, Anthony, Sunland Park, Afton,
Mesquite, Chamberino, San Miguel, La Union, La Mesa, Union Pacific
Intermodal Terminal, Afton Generating Plant, Aden Crater and
Kilbourne Hole.
This includes Interstate 10 in New Mexico between mile markers 145
and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3226 10673 3200 10661 3198 10664 3197 10662
3196 10663 3195 10662 3193 10663 3192 10662
3190 10665 3188 10663 3187 10664 3184 10660
3182 10660 3181 10655 3178 10679 3178 10688
3204 10712
TIME...MOT...LOC 0111Z 270DEG 25KT 3198 10672
HAIL...<.75IN
WIND...60MPH
$$
BROWN294
WWUS54 KEPZ 240122
SVSEPZ
Severe Weather Statement
National Weather Service El Paso TX
722 PM MDT Fri Jul 23 2021
NMC013-240131-
/O.EXP.KEPZ.SV.W.0061.000000T0000Z-210724T0130Z/
Dona Ana NM-
722 PM MDT Fri Jul 23 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DONA ANA COUNTY
WILL EXPIRE AT 730 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3226 10673 3200 10661 3198 10664 3197 10662
3196 10663 3195 10662 3193 10663 3192 10662
3190 10665 3188 10663 3187 10664 3184 10660
3182 10660 3181 10655 3178 10679 3178 10688
3204 10712
TIME...MOT...LOC 0121Z 253DEG 25KT 3200 10666
$$
BROWNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:19 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 23, 5:19 PM MDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
519 PM MDT Fri Jul 23 2021
...UPDATED FOR THE 00Z TAF CYCLE...
.AVIATION...00Z TAF CYCLE...
Mostly VFR conditions are expected through the period. Again MVFR
to IFR is possible associated to SHRA/TSRA in the area as CIGS
and VIS decrease due to lower clouds and heavy rain. Winds will be
generally from the west with speeds between 10 to 15 kts,
stronger winds are possible associated to storms in the area.
Chances for storms remain in the overnight period, but confidence
is lower at the moment. TAFS will be amended if the possibility
increases. SHRA/TSRA return again after 18Z, starting over area
mountains then moving into the lowlands.
&&
29
.PREV DISCUSSION...236 PM MDT Fri Jul 23 2021...
.SYNOPSIS...
Moisture will persist across the area for much of the week ahead.
Minor disturbances aloft will help kick off thunderstorms over the
area tonight, while by Saturday and Sunday, an upper low will form
over Arizona. This will bring most of the thunderstorm focus to
west of the Continental Divide, with just isolated storms to the
east. Some of these storms in the west could produce flooding. An
upper high will strengthen over the central Rockies and southern
Plains Monday through Thursday, allowing isolated thunderstorms to
continue.
&&
.DISCUSSION...
.SHORT TERM...Tonight and Saturday...
Abundant moisture will combine with a retrograding upper level
trough to bring a good chance of rain to the area tonight and on
Saturday. This morning's balloon sounding had a precipitable water
(PW) value of a little over 1.10, which is a little above average
for this time of year. PW's values are expected to climb a little
higher this evening. This fact combined with a decent upper level
trough that is retrograding (moving east to west) across the area
will lead to wide spread convection this evening. CAMS (convective
allowing models) are struggling to pin down a convective trend. A
few CAMS models are showing the best chances for rain east of the
Rio Grande, while several others favor thunderstorms west of the Rio
Grande. For now I have given the best rain chances in area
mountains, but the lowlands will continue with at least scattered
rain chances this evening. The thunderstorms will be efficient rain
makers, so whoever is under one of the storms could see rain totals
quickly pile up. Rainfall amounts of 1 to 3 inches will be possible
this evening with isolated higher totals which could lead to some
flash flooding. A flash flood watch is in effect for the mountain
zones and for the southwest zones of New Mexico.
As the upper level trough drifts further west, so will the best
chances for rain. We will see a little drier air on the back side of
the trough, but there will still be plenty of moisture for isolated
to scattered thunderstorms on Saturday. There will still be a chance
for flash flooding on Saturday, but the main threat will be for
locations west of the Continental Divide. Again 1 to 2 inches of
rain will be possible west of the Divide on Saturday. East of the
Divide we will see isolated to scattered thunderstorms. I can't rule
out some isolated flash flooding east of the Continental Divide, but
the best chances for flooding will stay out west.
Looking at the temperatures, for tonight our lows will be right near
seasonal averages. On Saturday with all the clouds and rain chances
we will see below average high temperatures. Highs will be around 10
to 15 degrees below average west of the Rio Grande and locations
east of the Rio Grande where we will see a little more sun, will see
highs 3 to 5 degrees below average.
&&
15
.LONG TERM...Saturday night through Friday...
This forecast period begins with the newly formed low over Arizona
and the upper high over the southern Plains creating a moist
southerly flow over the CWA. The best instability and layered
moisture (PWs of 1.4 to 1.5 inches) should remain west of the
Cont Divide, hence potential for heavy rain/flooding. Will keep
Flash Flood Watch out for zones west of the Cont Divide into day
break Sunday morning.
By Monday morning the upper low has shifted west to just off the
northern Baja coast, while the upper high's dominant portion
begins building over the central Rockies. This pattern will
continue through Thursday--no drastic drying out, but likely only
isolated thunderstorms at best, with temps rising back to near
normal.
New GFS/ECMWF runs in much greater agreement for next weekend;
bringing upper high back toward the Four Corners region. Thus the
weekend looks to be limited to mainly isolated mountain
thunderstorms. Temps remaining near or even slightly above normal.
&&
17
.FIRE WEATHER...
We are in an active weather pattern for the next 36 hours as
abundant moisture and an upper level storm system will bring
scattered to numerous showers and thunderstorms to the area. Min
RH's will be 30% or higher this afternoon through Sunday and then
come down a little for the start of next week, but still be mainly
above 20% through at least Wednesday. High temperatures will
continue below average through the weekend and winds will stay below
critical levels for the next seven days, the one exception would be
some strong gusty outflow winds associated with thunderstorms which
will occur each afternoon and evening. We will see isolated to
scattered rain chances for the start of next week, which will help
keep our fire danger low.
&&
15
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 70 88 69 91 / 30 40 30 30
Sierra Blanca 63 84 66 87 / 40 40 30 20
Las Cruces 66 85 64 89 / 30 40 40 30
Alamogordo 64 88 66 90 / 40 40 30 40
Cloudcroft 48 67 50 69 / 60 40 40 60
Truth or Consequences 65 83 64 88 / 60 50 50 50
Silver City 59 72 59 77 / 60 70 70 60
Deming 65 84 63 89 / 40 70 50 40
Lordsburg 65 77 64 84 / 70 70 60 50
West El Paso Metro 69 89 68 92 / 30 40 30 30
Dell City 66 90 67 93 / 40 40 30 30
Fort Hancock 68 91 69 93 / 40 40 30 20
Loma Linda 63 82 66 84 / 30 40 30 30
Fabens 69 89 69 91 / 30 40 30 30
Santa Teresa 66 87 66 90 / 30 40 30 30
White Sands HQ 66 86 66 89 / 40 40 30 30
Jornada Range 65 84 62 88 / 40 40 40 30
Hatch 66 85 63 89 / 40 40 40 40
Columbus 66 83 64 88 / 40 70 40 30
Orogrande 65 87 64 90 / 30 40 30 30
Mayhill 54 76 56 77 / 60 40 40 50
Mescalero 53 76 56 77 / 60 40 40 60
Timberon 51 74 55 76 / 50 40 30 50
Winston 55 75 58 78 / 60 60 60 60
Hillsboro 61 80 63 83 / 50 70 50 50
Spaceport 65 83 63 87 / 40 40 40 40
Lake Roberts 56 74 56 77 / 70 70 60 60
Hurley 60 77 60 81 / 60 70 60 50
Cliff 59 80 61 83 / 70 70 70 60
Mule Creek 61 74 59 77 / 70 70 70 70
Faywood 61 77 61 81 / 60 70 50 50
Animas 64 77 63 84 / 70 70 60 50
Hachita 63 79 62 84 / 50 70 50 40
Antelope Wells 64 79 62 84 / 50 70 50 50
Cloverdale 60 72 62 77 / 70 70 60 60
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through late Saturday night for NMZ401>408.
Flash Flood Watch through late tonight for NMZ414>416.
TX...None.
&&
15-Brice/17-Hefner/29-CrespoHazardous weather outlook, Jul 23, 11:07 AM MDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 1107 AM MDT Fri Jul 23 2021 NMZ401>417-TXZ418>424-241715- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 1107 AM MDT Fri Jul 23 2021 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...This Afternoon and Tonight An approaching upper level storm system will bring scattered to numerous thunderstorms across the area. Some of those storms could produce heavy rain and excessive runoff. The main threat for heavy rain will be in area mountains and for locations east of the Continental Divide. Rainfall totals of 1 to 3 inches with isolated higher amounts will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The threat for heavy rain will continue west of the Rio Grande on Saturday and then lower rain chances east of the river. For Sunday through Thursday, we will see slightly below average high temperatures with scattered afternoon and evening thunderstorms in area mountains and isolated thunderstorms in the lowlands. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather to local law enforcement and to the NWS office via our 800 spotter number or via Twitter using our @NWSElPaso user name.
In the hours before
Special weather statement, Jul 23, 4:47 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service El Paso TX 447 PM MDT Fri Jul 23 2021 TXZ420-232315- Northern Hudspeth Highlands/Hueco Mountains TX- 447 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUDSPETH AND EASTERN EL PASO COUNTIES UNTIL 515 PM MDT... At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 5 miles south of Desert Haven, moving east at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Desert Haven and Hueco Mountain Wind Ranch. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3166 10596 3175 10603 3187 10587 3172 10575 TIME...MOT...LOC 2246Z 249DEG 10KT 3174 10593 BROWN
Special weather statement, Jul 23, 4:58 PM MDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service El Paso TX 458 PM MDT Fri Jul 23 2021 NMZ409-410-232330- Northern Dona Ana County NM-Sierra County Lakes NM- 458 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIERRA AND NORTH CENTRAL DONA ANA COUNTIES UNTIL 530 PM MDT... At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Rincon, moving east at 15 mph. Half inch hail and winds in excess of 45 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Sierra and north central Dona Ana Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3268 10703 3276 10708 3290 10699 3275 10682 TIME...MOT...LOC 2258Z 251DEG 15KT 3277 10699 BROWN
Special weather statement, Jul 23, 5:25 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service El Paso TX
525 PM MDT Fri Jul 23 2021
NMZ411-TXZ418-240000-
Southern Dona Ana County/Mesilla Valley NM-Western El Paso County TX-
525 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONA ANA AND
NORTHWESTERN EL PASO COUNTIES UNTIL 600 PM MDT...
At 525 PM MDT, Doppler radar was tracking a strong thunderstorm over
Santa Teresa, moving west at 20 mph.
Half inch hail and winds in excess of 45 mph will be possible with
this storm.
Locations impacted include...
West El Paso, Santa Teresa, Anthony, Sunland Park, Canutillo,
Westway, Vinton, La Union and Union Pacific Intermodal Terminal.
This includes Interstate 10 in Texas between mile markers 3 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3194 10689 3202 10661 3185 10651 3178 10667
3179 10682
TIME...MOT...LOC 2325Z 069DEG 17KT 3187 10668
BROWNSpecial weather statement, Jul 23, 5:25 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service El Paso TX
525 PM MDT Fri Jul 23 2021
NMZ402-408-409-240000-
Eastern Black Range Foothills NM-
Southern Gila Highlands/Black Range NM-Sierra County Lakes NM-
525 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SIERRA COUNTY UNTIL
600 PM MDT...
At 525 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Cuchillo. This storm was nearly stationary.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Monticello, Cuchillo, San Miguel, City of Elephant Butte, Alamosa
Canyon, Las Placitas, Rock Canyon, Chise, Lost Canyon, Lakeshore
Highlands, Elephant Butte Lake and Hot Springs Landing.
This includes Interstate 25 in New Mexico between mile markers 80 and
90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3322 10716 3316 10746 3326 10761 3348 10743
3348 10737
TIME...MOT...LOC 2325Z 224DEG 4KT 3329 10746
CRESPOSpecial weather statement, Jul 23, 5:56 PM MDT, 47 minutes before
Special Weather Statement National Weather Service El Paso TX 556 PM MDT Fri Jul 23 2021 NMZ407-411-240030- Southwest Desert/Mimbres Basin NM- Southern Dona Ana County/Mesilla Valley NM- 556 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LUNA AND SOUTHWESTERN DONA ANA COUNTIES UNTIL 630 PM MDT... At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles east of Columbus, moving east at 5 mph. The storm is moving along portions of Highway 9 near the Luna and Dona Ana county line. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Camel Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3188 10745 3194 10720 3178 10718 3179 10744 TIME...MOT...LOC 2354Z 264DEG 6KT 3180 10736 CRESPO
Special weather statement, Jul 23, 6:31 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service El Paso TX
631 PM MDT Fri Jul 23 2021
NMZ411-240100-
Southern Dona Ana County/Mesilla Valley NM-
631 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONA ANA COUNTY
UNTIL 700 PM MDT...
At 631 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Afton, moving northeast at 40 mph.
Half inch hail and winds in excess of 45 mph will be possible with
this storm.
Locations impacted include...
Aden Crater, Mount Riley and Kilbourne Hole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3194 10722 3215 10704 3190 10678 3178 10712
3178 10713
TIME...MOT...LOC 0031Z 235DEG 36KT 3193 10702
BROWNThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:10 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 23, 6:31 PM MDT | Special Weather Statement | EPZ | Doña Ana | 29 min |
| Jul 23, 6:46 PM MDT | Special Weather Statement | EPZ | Sierra | 29 min |
| Jul 23, 7:07 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 23, 8:07 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 24, 11:30 AM MDT | Areal Flood Advisory | EPZ | Grant, Luna, Sierra | 3 hr |
| Jul 24, 1:23 PM MDT | Areal Flood Advisory | EPZ | Sierra | 52 min |
| Jul 24, 3:10 PM MDT | Areal Flood Advisory | EPZ | Luna, Sierra | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.